MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-47-2009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Osteolysis (2377); Metal Related Pathology (4530); Implant Pain (4561)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report numbers: 1038671-2024-03688, 1038671-2024-03689 d10 concomitants: (b)(6) 02-022-47-2009 - truliant tib imp cr ins std sz 2, 9mm.(b)(6) - 00-5071-129-00 - 105x19.5x1.27mm.E1: phone number (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03688, 1038671-2024-03689.The reason for the patient¿s second revision reported was likely the result of loosening between the tibial and femoral implants and the bone after almost 11 years of implantation.Osteolysis, and possibly loosening, on both the tibial and femoral sides appears to have been present at the time of the first revision.As the tibial insert had been recently revised, the articular surface damage is likely consistent with third-body wear secondary to loosening and non-articular damage secondary to femoral subsidence.However, this cannot be confirmed as the devices were not returned.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 10 months post the previous revision surgery, the patient had knee pain and the surgeon decided to revise again because the femoral and tibial components had been found to be loose.The patient experienced implant pain and osteolysis.Metallosis was found and all proliferative tissue removed, then all components were replaced to competitor devices.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No further issues or complications were reported.No additional information is available.

Brand Name
TRULIANT TIB IMP CR INS STD SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key20902550
Report Number1038671-2024-04754
Device Sequence Number13013274
Product Code JWH
UDI-Device Identifier10885862306272
UDI-Public10885862306272
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-022-47-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date12/11/2024
Date Device Manufactured12/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale